# SDR 2007UALA05202

- Difficulty date: December 21, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 28,683 hours, 7,783 cycles
- Engine: Pwa PW4052
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH RECEIVED L/E SLAT ASYM EICAS MESSAGE.
